On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.242.175.98
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 122 - pages 533-551

Titles122

Détermination géométrique des sommes de Selberg-Evans
Jan Denef - François Loeser
Bulletin de la Société mathématique de France 122, number 4 (1994), 533-551
Download this article : PS file / PDF file

Résumé :
Dans cet article, nous calculons le déterminant du Frobenius agissant sur la partie invariante de la cohomologie d'un faisceau de Kummer défini sur le complémentaire d'un arrangement d'hyperplans invariant sous l'action du groupe symétrique dans des situations du type Selberg-Evans. On obtient en particulier une preuve cohomologique d'une conjecture d'Evans pour des caractères génériques.

Abstract:
In this paper we compute the determinant of the Frobenius acting on the invariant part of the cohomology of a Kummer sheaf defined on the complement of an hyperplane arrangement invariant under the action of the symmetric group in Selberg-Evans type situations. We obtain as a special case a cohomological proof of a conjecture of Evans for generic characters.

Class. math. : 14 G, 11 T


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique